Skip to main content
placeholder image

GENERALIZED LINEAR-MODELS FOR ENZYME-KINETIC DATA - RESPONSE

Journal Article


Abstract


Publication Date


  • 1991

Citation


  • RUPPERT, D., CRESSIE, N., & CARROLL, R. J. (1991). GENERALIZED LINEAR-MODELS FOR ENZYME-KINETIC DATA - RESPONSE. BIOMETRICS, 47(4), 1610-1614. Retrieved from http://gateway.webofknowledge.com/

Number Of Pages


  • 5

Start Page


  • 1610

End Page


  • 1614

Volume


  • 47

Issue


  • 4

Abstract


Publication Date


  • 1991

Citation


  • RUPPERT, D., CRESSIE, N., & CARROLL, R. J. (1991). GENERALIZED LINEAR-MODELS FOR ENZYME-KINETIC DATA - RESPONSE. BIOMETRICS, 47(4), 1610-1614. Retrieved from http://gateway.webofknowledge.com/

Number Of Pages


  • 5

Start Page


  • 1610

End Page


  • 1614

Volume


  • 47

Issue


  • 4